On the Invariant Points in Topological Spaces

Authors(3) :-Poonam Sondhi, Surendra Kumar Tiwari, Sunil Kumar Kashyap

This paper presents the topological space over fuzzy set. There are the fuzzy points. The open set is reviewed here to develop this result. The collection of subsets of the set of the topological space is generalised in this paper. The fuzzy topological space and its operation are used in fuzzy points. The order of the subset of the topological space will be even is proved also in this paper.

Authors and Affiliations

Poonam Sondhi
Department of Mathematics, Dr. C. V. Raman University, Bilaspur, Chhattisgarh, India
Surendra Kumar Tiwari
Department of Mathematics, Dr. C. V. Raman University, Bilaspur, Chhattisgarh, India
Sunil Kumar Kashyap
Department of Mathematics, Dr. C. V. Raman University, Bilaspur, Chhattisgarh, India

Topological space, Fuzzy set, Fuzzy points.

  1. M.I. Ali, F. Feng, X. Liu, W.K. Min and M. Shabir: On some new operations in soft set theory. Comput. Math. Appl. 57 (2009), 1547-1553.
  2. A. Aygunoglu and H. Aygun: Some notes on soft topological spaces. Neural. Comput. Appl. (2011), 1-7.
  3. N. C¸ agman and ' S. Enginoglu: Soft set theory and uni¢int decision making. Europ. J. Operat. Res. 207 (2010), 848-855.
  4. N. C¸ agman and ' S. Enginoglu: Soft matrix theory and its decision making. Comput. Math. Appl., 59 (2010), 3308-3314.
  5. D. Chen: The parametrization reduction of soft sets and its applications. Computers and Mathematics with Applications. 49 (2005), 757-763.
  6. A. C ´ sasz ´ ar´ : Generalized topology, generalized countiniuty. Acta. Math. Hungar. 96 (2002), 351-357.
  7. S. Hussain and B. Ahmad: Some properties of soft topological spaces. Comput. Math. Appl. 62 (2011), 4058-4067.
  8. P. K. Maji, R. Biswas and A. R. Roy: An application of soft sets in a decision making problem. Computers and Mathematics with Applications. 44 (2002), 1077-1083
  9. P. K. Maji, R. Biswas and A. R. Roy: Soft set theory. Comput. Math. Appl. 45 (2003), 555-562.
  10. W. K. Min: A note on soft topological spaces. Comput. Math. Appl. 62 (2011), 3524-3528.
  11. D. A. Molodtsov: Soft set theory-first results. Comput. Math. Appl. 37 (1999), 19-31.
  12. D. A. Molodtsov, V. Y. Leonov and D. V. Kovkov: Soft sets technique and its application. NechetkieSistemyiMyagkieVychisleniya. 1 (2006), 8-39.
  13. J. Munkres: Topology. Prentice-Hall, Englewood Cliffs, NJ, 2000.
  14. D. Pie and D. Miao: From soft sets to information systems. in: Granular computing, IEEE Inter. Conf. 2005, pp. 617-621.
  15. E. Peyghan, B. Samadi and A. Tayebi: About soft topological spaces. Journal of New Results in Science. 2 (2013), 60-75.
  16. M. Shabir and M. Naz: On soft topological spaces. Comput. Math. Appl. 61 (2011), 1786-1799.
  17. I. Zorlutuna, M. Akdag, W. K. Min and S. Atmaca: Remarks on soft topological spaces. Annal. Fuzzy. Math. Inform. 3 (2012), 171-18

Publication Details

Published in : Volume 2 | Issue 5 | September-October 2017
Date of Publication : 2017-10-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 627-629
Manuscript Number : CSEIT1725139
Publisher : Technoscience Academy

ISSN : 2456-3307

Cite This Article :

Poonam Sondhi, Surendra Kumar Tiwari, Sunil Kumar Kashyap, "On the Invariant Points in Topological Spaces", International Journal of Scientific Research in Computer Science, Engineering and Information Technology (IJSRCSEIT), ISSN : 2456-3307, Volume 2, Issue 5, pp.627-629, September-October-2017.
Journal URL : http://ijsrcseit.com/CSEIT1725139

Article Preview

Follow Us

Contact Us